It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board


Eye & Vision Board Index


Hi! I have been taking levothyroxine sodium 100 mg for 6 years for my hypothyroid condition. About 3 months ago, the family doctor wrongly doubled the dose instantly because of a slight increase in my TSH level. The instant increase and taking it for a month like that made me get hyperthyroidism symptoms such as panic attacks, crying sessions, sweating, heart beat irregularities, nervousness, anxiety, etc. What really disturbed me was the problems with my eye sight. My vision became slightly blurry, edges of objects lost sharpness, and the number of floaters increased gradually in both of my eyes. I went to 3 different opthomologists, and very experienced ones, they found nothing in my retina. I read that hyperthyroidism, graves disease can cause eye muscle problems, and suspected that my eyes didnt move in harmony when zooming, causing these problems. The endokrinologist doesnt think I have graves and the opthomologists didnt find anything in my eyes. Only one said that I have slight inflammation on the left side muscle and gave me an anti-inflammatory drug. I have been using it for 8 days no but nothing changed. I have pain on the sides of my eyes, in my eyeballs, on my lids, left side of my forehead and left side of my jaw with a feeling as if my face is being pulled back. The pain is sometimes little and other times a lot. Today another opthalmologist said that I needed eye glasses because my eyes werent looking as they are supposed to in the right direction. He doesnt know if eye glasses will correct it. While all others insisted that I had perfect vision ( which I have according to the small letters they show me but blurry and problematic following moving stuff) he says I need glasses. Do you think overdose of thyroid medicine can cause this? Did any of you get medicine induced hyperthyroid symptoms such as these? Did they go away with time? I dont have synus infections,didnt go to a neurologist yet.
Please I am desperate to get an answer. I never had hyperthroidism in my life and I am afraid that this drastic change in my hormone level from hypothroidism to hyperthroidism caused all these and Hashimoto's that I have been diagnosed as well.





All times are GMT -7. The time now is 09:02 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!